# SDR CA090130005

- Difficulty date: January 27, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Loose
- Location: Elevator Pulley
- Component: Pulley, Bombdr
- Component part number: GD41915401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 BOLTS NAS6203-3 MISSING ONTO PULLEY SUPPORT GD417-1570-3 AND 3 BOLTS NAS6203-3 MISSING ONTO PULLEY SUPPORT GD417-1573-3. 1 BOLT NAS6203-3 MISSING ONTO CHANNEL GD417-1580-3.  HOLES ON CLEAT GD417-1661-1 DO NOT LINE UP WITH PULLEY SUPPORT GD417-1570-3 AND HOLES ONTO CLEAT GD417-1662-1 DO NOT LINE UP WITH HOLES ONTO PULLEY SUPPORT GD417-1573-3.  LOCATION: RT ELEVATOR PULLEY BRACKET ASSY REAR FUSELAGE F/S 955.
